# SDR DLM88050822

- Difficulty date: December 23, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 33,065 hours, 25,137 cycles
- Engine: Pwa JT8D219
- Engine time: 40,718 hours, 32,217 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718225
- Condition: Overspeed
- Location: Nr 2
- Part time: 40,718 hours, 32,217 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

SUSPECT RIGHT COMPRESSOR STALL.  EPR PEGGED ABOVE 2, N1 ABOUT 108 PERCENT SHUTDOWN IN FLIGHT.  FOLLOWED SEVERE DAMAGE CHECKLIST THERE WAS SOME SMELL OF SMOKE WHICH CLEARED WHEN THE ENGINE WAS SECURED.  EDP SHOWED N1 109 PERCENT FOR 30 SEC.  PERFORMED BORO NO DEFECTS FOUND.  DURING T/S FOUND THROTTLE CONTROL ROD BOLT MISSING CAUSING ENGINE OVERSPEED/STALLS.  REPLACED ENGINE ALSO PERFORMED DUCT BURNOUT FOR SMOKE IN CABIN.
